Elsevier logo

Publisher: Elsevier

Related content
Volume 122, Number 6, October 1998

< previous issue | all issues | next issue >

Reversible normal forms of degenerate cusps for planar diffeomorphisms
pp. 409-425(17)
Authors: Jacquemard, A.; Teixeira, M.

Multipliers for weighted Lp-spaces, transference, and the q-variation of functions
pp. 427-454(28)
Authors: Berkson, E.; Gillespie, T.A.

Full length article
pp. 455-485(31)
Authors: Chaumat, J.; Chollet, A.

< previous issue | all issues | next issue >


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page